# SDR IXXA08SMN091S

- Difficulty date: March 13, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 99,983 hours, 32,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Part time: 99,983 hours, 32,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR AT FUSELAGE SKIN FORWARD OF FLAT AFT PRESSURE BULKHEAD AT LONGERON 28.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR DOUBLERS.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK AND CORROSION FOUND.  FABRICATED EXTERNAL REPAIR DOUBLERS, FILLERS, FINGER DOUBLERS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW S/B 53A-080 DATED 06-22-04, AD 2007-02-02, ASB DC8-53-080 DATED JUNE 22 2004, FAA FORM 8100-9 DATED 04-02-08, DOUGLAS  DRAWING SR08530032, BOEING MESSAGE  1-791406133-7 DATED 04-02-08, SEMAN DRAWING ED-4734 DATED 04-22-08, DC8 SRM 51-1-21, 51-3-0, 51-1-20D, DC8 NDT SPM PART 06-10-01-001, DC-8 SRM 51-1-8B, DC-8 SRM 51-1-11,AND DC-8 SRM 51-3-1.
